# SDR ASAA2013042794622

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 16,763 hours, 5,103 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COWL VALVE OPEN LIGHT ILLUMINATED WITH NR 1 ENGINE ANTI ICE OFF SELECTED.  ACFT GROUNDED. ACCOMPLISHED ENG RUN (NR 1) REF FLT HANDBOOK 5.030 PG 20. CYCLED NR 1 ENG ANTI-ICE OPS NORMAL. OK FOR SERVICE.
